Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 87, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 26, 2013, 8:26 PM CDT for Brown County, Cherry County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2013, 8:26 PM CDT (01:26 UTC)
- Expired
- May 26, 2013, 9:15 PM CDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Brown County, NE, Cherry County, NE
The radar
The North Platte radar (KLNX), 57 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 8:50 PM CDT | HAIL 1 | 8 Ne Elsmere, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 7:33 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2761 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1882 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 16.7
The text
As transmitted, in the capitals the NWS used until 2016.
262
WUUS53 KLBF 270126
SVRLBF
NEC017-031-270215-
/O.NEW.KLBF.SV.W.0087.130527T0126Z-130527T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
826 PM CDT SUN MAY 26 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 915 PM CDT
* AT 822 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF ELSMERE...AND MOVING NORTH AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RAVEN...MOON LAKE...JONES LAKE AND HOFELD LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4256 10031 4250 9973 4209 9984 4209 10004
4209 10030
TIME...MOT...LOC 0126Z 191DEG 26KT 4228 10008
HAIL...1.25IN
WIND...60MPH
$$
BROOKS2 follow-up statements
468
WWUS53 KLBF 270201
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT SUN MAY 26 2013
NEC017-031-270215-
/O.CON.KLBF.SV.W.0087.000000T0000Z-130527T0215Z/
BROWN NE-CHERRY NE-
901 PM CDT SUN MAY 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY AND SOUTHERN BROWN COUNTIES UNTIL 915 PM CDT...
AT 900 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF AINSWORTH...AND MOVING NORTH AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL BROWN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4256 10031 4250 9973 4209 9984 4209 10004
4209 10030
TIME...MOT...LOC 0201Z 191DEG 26KT 4247 9994
HAIL...1.25IN
WIND...60MPH
$$
BROOKS484
WWUS53 KLBF 270214
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT SUN MAY 26 2013
NEC017-031-270225-
/O.EXP.KLBF.SV.W.0087.000000T0000Z-130527T0215Z/
BROWN NE-CHERRY NE-
914 PM CDT SUN MAY 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY AND
SOUTHERN BROWN COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4256 10031 4250 9973 4209 9984 4209 10004
4209 10030
TIME...MOT...LOC 0215Z 191DEG 26KT 4257 9991
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:44 PM CDT, 42 minutes earlier.
Area forecast discussion, May 26, 7:44 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 744 PM CDT SUN MAY 26 2013 .SYNOPSIS... ISSUED AT 315 PM CDT SUN MAY 26 2013 A DEEP UPPER LEVEL LOW...CURRENTLY ACROSS THE NORTH PACIFIC...WILL MIGRATE SLOWLY EAST THROUGH THE PACIFIC NORTHWEST AND INTO THE NRN PLAINS THIS WEEK. A STRONG PACIFIC COLD FRONT WILL MOVE THROUGH THE FCST AREA WEDNESDAY NIGHT OR THURSDAY. SEVERE WEATHER IS POSSIBLE TODAY THROUGH WEDNESDAY AS LOW PRESSURE REMAINS QUASI STATIONARY ACROSS ERN COLORADO AND FOCUSES...MOSITURE...WARM AIR ADVECTION AND DRY. && .UPDATE... ISSUED AT 743 PM CDT SUN MAY 26 2013 UPDATED FORECAST TO INCLUDE TORNADO WATCH FOR NORTH CENTRAL NEBRASKA. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 315 PM CDT SUN MAY 26 2013 TONIGHT AND MONDAY...CONVECTION LATE THIS AFTERNOON INTO THE EVENING TONIGHT...THEN LOW CLOUDS FOG DEVELOPMENT TOWARD MORNING REMAIN FORECAST ISSUES FOR THE SHORT TERM. WEAK COLD FRONT ANALYZED FROM SOUTHWEST NEBRASKA SOUTHWARD INTO NW KS AND ERN CO. WARM FRONT EXTENDS FROM SW INTO SC NEBRASKA WITH INVERTED TROUGH NORTHWARD INTO SD. NUMEROUS OUTFLOW BOUNDARIES SHOW IN THE HAND ANALYSIS AS WELL. QUITE A VARIED RANGE OF SHORT TERM MODEL SOLUTIONS FOR THIS EVENING AS HRRR AND HIRES ARW SUGGEST NOTHING ORGANIZED WILL DEVELOP SOUTH OF I80 CORRIDOR...BUT DEVELOP A MCS ACROSS THE SANDHILLS IN THE HIGHWAY 2 VCNTY AND MOVE IT EASTWARD OVERNIGHT. THE NAM /AND HIRES NMM/ AS WELL AS GFS SUGGEST TWO AREAS OF DEVELOPMENT...THE FIRST IN SIMILAR AREAS TO THE PREVIOUSLY MENTIONED MODELS /SANDHILLS/ AND A SECOND IN THE VCNTY OF THE WARM FRONT WHICH ORGANIZES INTO A MCS AND MOVES SOUTHEAST. FCST WILL GO WITH THE IDEA THAT TO SOME DEGREE BOTH GROUPS OF SOLUTIONS HAVE REALISTIC POSSIBILITIES BASED ON BETTER DEEP LAYER SHEAR ACROSS THE NORTH WHICH SHOULD ALLOW FOR A BETTER ORGANIZATION ONCE DEVELOPMENT OCCURS IN THE SANDHILLS BY EVENING. LOW LEVEL LAPSE RATES IN THIS AREA HOWEVER ARE NOT THE BEST AS WOULD BE EXPECTED NORTH OF THE WARM FRONT...AND ALSO BELIEVE AIR MASS IS STILL SOMEWHAT INFLUENCED IN THE LOW LAYERS AS A RESULT OF THE OUTFLOW THAT WAS EVIDENT EARLIER THIS MORNING. LARGE HAIL STILL A POSSIBILITY HERE THOUGH WITH VERY STEEP MID LEVEL LAPSE RATES...EVEN IF STORMS ARE ELEVATED WHICH SEEMS LIKELY IN THIS AREA. FURTHER SOUTH...LOW LEVEL LAPSE RATES ARE STEEPEST ACROSS ERN CO AND NW KS AND HAVE SURGED EWD AHEAD OF LEE SFC LOW IN NW KS. GOOD THETA-E ADVECTION NORTHEAST OF THIS AREA SHOULD ALLOW DEVELOPMENT IN THIS AREAS AS WELL...THOUGH COVERAGE REMAINS IN QUESTION. SPC MESOANALYSIS INDICATES SOME CAP STILL PRESENT HERE AND SINCE LARGE SCALE FORCING IS BEST FURTHER NORTH THE EXTENT OF CAP EROSION IS ALSO IN QUESTION. WOULD LIKE TO SEE BETTER SFC CONVERGENCE IN THESE LOCATIONS TO BE MORE CERTAIN ABOUT INITIATION. IF SFC BASED DEVELOPMENT DOES OCCUR SVR POTENTIAL WILL BE HIGH AS VERY GOOD ML CAPE IS IN PLACE. THEREFORE...FCST INCLUDES POPS IN THESE AREAS BASED ON PREVIOUS THINKING. THE LAST FEW NIGHTS HAS SEEN A TENDENCY TO DEVELOP LOW CLOUD BEHIND OUTFLOW BOUNDARIES TWD DAYBREAK AND BELIEVE THAT SHOULD BE THE CASE ONCE AGAIN MONDAY MORNING. DEPICTING LOCATIONS IS DIFFICULT BUT FAVORED AREAS EAST OF HIGHWAY 61 SEEM MOST LIKELY AND HAVE TRENDED THE FCST THAT WAY. EVENTUAL HIGH TEMPS WILL BE HIGHLY DEPENDENT ON THESE LOW CLOUD DEVELOPMENT AS WELL...BUT AS WITH THE LAST FEW DAYS AFTERNOON MIXING SHOULD ALLOW 80S MOST PLACES. CONVECTION AGAIN POSSIBLE MONDAY AFTERNOON. MODELS SUGGESTING UPPER TROUGH WILL CONTINUE TO MOVE EASTWARD AND SHOULD ALLOW FOR A MORE SOUTHERN LOCATION OF SFC FEATURES ONCE CONVECTIVE DEBRIS GIVES WAY. SOMEWHAT BETTER UPPER PV ANOMALY LOOKS TO SWING OUT ONTO THE PLAINS BY LATE AFTERNOON MONDAY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 315 PM CDT SUN MAY 26 2013 SFC LOW PRESSURE WILL REMAIN TUCKED ACROSS ERN COLO FOCUSING MOISTURE...DRY AIR AND WARM AIR ADVECTION ACROSS WRN AND NCNTL NEB. THE SFC LOW WILL GRADUALLY DEEPEN TO AROUND 992 MB BY TUESDAY AND CONTINUING NEAR 992 MB THROUGH WEDNESDAY. A PACIFIC FRONT SHOULD MOVE INTO WRN NEB LATE WEDNESDAY. THROUGH WEDNESDAY...500 MB HEIGHTS WILL GRADUALLY FALL WHILE H700 MB TEMPS REMAIN NEAR STEADY AT 10C-12C. WIND SHEAR APPEARS TO GRADUALLY INCREASE SUPPORTING A SLIGHT INCREASE IN BULK SHEAR. NEARLY ALL OF THE FCST AREA HAS BEEN OUTLOOKED FOR SEVERE WEATHER BY SPC THROUGH WEDNESDAY. ALL CONVECTION WHICH DEVELOPS TONIGHT THROUGH WEDNESDAY WILL HAVE A LARGE IMPACT ON SUBSEQUENT STORM DEVELOPMENT AS RAIN COOLED OUTFLOW DEVELOPS AND SETS UP FOCUS FOR SUCCEEDING STORM DEVELOPMENT. THUS THE LOCATION OF HIGHEST POPS IS HIGHLY CONDITIONAL. A MULTI MODEL BLEND WAS USED FOR POPS AND CAPPED AT 40 PERCENT. A SIMILAR STRATEGY WAS USED FOR QPF. IN GENERAL NRN AND WRN NEB APPEAR MORE FAVORABLE FOR STORM DEVELOPMENT THAT THE SOUTHWEST WHERE 700 MB WARM AIR ADVECTION WILL OFTEN CAP THE ATMOSPHERE. A SERIES OF PERTURBATIONS WILL CONTINUE TO EJECT FROM THE UPPER LOW ACROSS THE NRN PACIFIC. THESE DISTURBANCES WILL MOVE THROUGH SD AND NEB TRIGGERING STORM DEVELOPMENT. IN TIME THE UPPER LEVEL WILL BUILD SOUTHEAST THROUGH PACIFIC NORTHWEST AND NRN ROCKIES. FALLING HEIGHTS SHOULD MAINTAIN STEEP LAPSE RATES AND AN EML CONDUCIVE FOR STORM DEVELOPMENT. AS LONG AS THE PACIFIC FRONT REMAINS WEST OF THE FCST AREA...MOISTURE AND WARM AIR ADVECTION SHOULD CONTINUE PROVIDING FUEL FOR STORM DEVELOPMENT. WITH THE PERSISTENT MOISTURE ADVECTION...K INDICES INCREASE TO 40C OR GREATER IN THE NAM AND GFS MODELS. THIS ALONG WITH THE FACT THAT VERY HEAVY RAINFALL TOTALS HAVE OCCURRED FROM STORMS THIS LAST TWO DAYS...SUGGEST SOME STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL. WEDNESDAY NIGHT THROUGH MONDAY MORNING... THE PACIFIC FRONT WILL LIKELY CROSS THE FCST AREA WEDNESDAY NIGHT...EARLY THURSDAY AT THE LATEST. THIS WILL SHUNT LOW LEVEL MOISTURE EAST OF THE FCST AREA. H500 MB TEMPS FALL TO AROUND -18C WHICH WOULD CONTINUE TO SUPPORT SHOWERS AND THUNDERSTORMS. THE MODELS ARE IN GOOD AGREEMENT THAT AN UPPER LEVEL LOW WILL CIRCULATE THROUGH THE NRN AND CNTL PLAINS. ALTHOUGH THE COLD CORE WILL LIKELY CENTER ACROSS ND/SD...THERE SHOULD BE ENOUGH COLD AIR ALOFT ACROSS THE FCST AREA TO DESTABILIZE THE ATMOSPHERE THURSDAY AND FRIDAY...PERHAPS EVEN SATURDAY. FCST MAX TEMPS WILL RISE INTO THE 60S AND 70S BEHIND THE FRONT THURSDAY THROUGH MONDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 659 PM CDT SUN MAY 26 2013 THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN NEBRASKA THIS EVENING. STRONG CAP IN PLACE AND NOT A GOOD TRIGGER MECHANISM. VFR CEILINGS AND VISIBILITIES EXPECTED. HAVE INCLUDED A TEMPO GROUP FOR THUNDERSTORMS AT BOTH KVTN AND KLBF. CONFIDENCE NOT HIGH THAT THESE WILL DEVELOP. EAST WINDS OVER NIGHT WITH STRATUS AND MVFR CEILINGS DEVELOPING AFTER 2706Z. THESE STRATUS WILL HOLD ON THROUGH THE MORNING BEFORE LIFTING INTO VFR THROUGH THE AFTERNOON. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...POWER SYNOPSIS...CDC SHORT TERM...JWS LONG TERM...CDC AVIATION...POWER
Hazardous weather outlook, May 26, 3:34 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CDT SUN MAY 26 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-272045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 334 PM CDT SUN MAY 26 2013 /234 PM MDT SUN MAY 26 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING INTO TONIGHT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH ISOLATED TORNADOES WILL BE POSSIBLE THIS EVENING. AN AREA OF LOW PRESSURE ACROSS FAR SOUTHWEST NEBRASKA...WITH A WARM FRONT EXTENDING ACROSS SOUTHERN NEBRASKA...WILL BE THE FOCUS AREAS FROM THUNDERSTORM DEVELOPMENT TONIGHT. IN ADDITION...THUNDERSTORMS MAY ALSO DEVELOP ACROSS PORTIONS OF WESTERN NEBRASKA AND MOVE INTO THE NORTHERN PORTION OF THE STATE OVERNIGHT. A VERY UNSTABLE ATMOSPHERE IS IN PLACE ACROSS THE AREA...THEREFORE ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE AND MAY DO SO QUICKLY. A FEW STORMS MAY PRODUCE HEAVY RAIN AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE ACTIVE WEATHER PATTERN WILL CONTINUE INTO MID WEEK AS A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM MOVES INTO THE NORTHERN ROCKIES. THIS PATTERN WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA NEARLY EVERYDAY. WITH PLENTY OF LOW LEVEL MOISTURE REMAINING IN PLACE ACROSS THE AREA...SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY...TUESDAY AND WEDNESDAY AS WELL. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JWS
In the hours before
Local storm report, May 26, 8:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 1 E WESTERVILLE 41.40N 99.37W
05/26/2013 E2.50 INCH CUSTER NE STORM CHASER
&&
SNIVELYLocal storm report, May 26, 8:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 2 E WESTERVILLE 41.40N 99.35W
05/26/2013 E1.00 INCH CUSTER NE BROADCAST MEDIA
&&
BROOKSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:42 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 48 min |
| May 26, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 44 min |
| May 26, 8:03 PM CDT | Tornado Warning | LBF | Blaine | 42 min |
| May 26, 8:43 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 62 min |
| May 26, 8:44 PM CDT | Tornado Warning | LBF | Custer | 31 min |
| May 26, 8:48 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 42 min |
| May 26, 9:10 PM CDT | Tornado Warning | LBF | Blaine, Custer, Loup | 50 min |
| May 26, 9:38 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 52 min |
| May 26, 9:45 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 60 min |
| May 26, 11:53 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 52 min |
| May 27, 5:04 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 56 min |
| May 27, 6:46 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 59 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.